# SDR 96ZZZX2152

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244PL
- Make and model: Cessna U206
- Aircraft serial: 4371
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 652954A1
- Condition: Cracked
- Location: Cyls Nr 3, 2, 5
- Part time: 760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3, NR 2, AND NR 5 CYLINDERS WERE FOUND CRACKED AT INTAKE SEAT.
